# SDR QXEA2021101300469

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 45,081 hours, 47,353 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pseu
- Part number: 301450601
- Part serial: 0668
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 18,723 hours, 20,099 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR DOORS INDICATED OPEN AFTER GEAR EXTENSION ("R DOOR" AMBER LIGHT ON LANDING GEAR ANNUNCIATOR PANEL) ALTITUDE APX. 2100 MSL, AIRSPEED APX. 165 KIAS. REMOVED FROM SERVICE. R+R OF PSEU GEAR DOORS OPERATE AS REQUIRED. AIRCRAFT RETURNED TO SERVICE.
